MathSciNet Relay Station
MathSciNet bibliographic data
MR1892659 62H17 (62E20 62J12)
Bergsma, Wicher P.; Rudas, Tamás Marginal models for categorical data. Ann. Statist. 30 (2002), no. 1, 140–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement